s-Cobordism Classification of 4-Manifolds Through the Group of Homotopy Self-equivalences


Creative Commons License

Hegenbarth F., PAMUK M. , Repovs D.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.12, no.3, pp.1107-1121, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.1007/s00009-014-0456-4
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1107-1121

Abstract

The aim of this paper is to give an s-cobordism classification of topological 4 manifolds in terms of the standard invariants using the group of homotopy self-equivalences. Hambleton and Kreck constructed a braid to study the group of homotopy self-equivalences of 4-manifolds. Using this braid together with the modified surgery theory of Kreck, we give an s-cobordism classification for certain 4-manifolds with fundamental group pi, such that cd pi <= 2.